Bulletin of the American Mathematical Society

On a covariant differentiation process. paper II

H. V. Craig

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 39, Number 12 (1933), 919-922.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497103

Mathematical Reviews number (MathSciNet)
MR1562761

Zentralblatt MATH identifier
0008.18002

Citation

Craig, H. V. On a covariant differentiation process. paper II. Bull. Amer. Math. Soc. 39 (1933), no. 12, 919--922. https://projecteuclid.org/euclid.bams/1183497103


Export citation

See also

  • Part I: H. V. Craig. On a covariant differentiation process. Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 731--734.